MathSciNet Relay Station
MathSciNet bibliographic data
MR140855 (25 #4269) 34.95 (35.95)
Lions, J.-L.; Malgrange, B. Sur l'unicité rétrograde dans les problèmes mixtes paraboliques. (French) Math. Scand. 8 1960 277–286.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement